Multiplicity results for an eigenvalue problem for hemivariational inequalities in strip-like domains

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

In this paper we study the multiplicity of solutions for a class of eigenvalue problems for hemivariational inequalities in strip-like domains. The first result is based on a recent abstract theorem of Marano and Motreanu, obtaining at least three distinct, axially symmetric solutions for certain eigenvalues. In the second result, a version of the fountain theorem of Bartsch which involves the nonsmooth Cerami compactness condition, provides not only infinitely many axially symmetric solutions but also axially nonsymmetric solutions in certain dimensions. In both cases the principle of symmetric criticality for locally Lipschitz functions plays a crucial role.

Original languageEnglish
Pages (from-to)85-103
Number of pages19
JournalSet-Valued Analysis
Volume13
Issue number1
DOIs
Publication statusPublished - Mar 1 2005

Keywords

  • Eigenvalue problem
  • Hemivariational inequalities
  • Principle of symmetric criticality
  • Strip-like domain

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multiplicity results for an eigenvalue problem for hemivariational inequalities in strip-like domains'. Together they form a unique fingerprint.

  • Cite this